A geometric study of the dispersionless Boussinesq type equation

P.H.M. Kersten, I. Krasil'shchik, A. Verbovetsky, A.V. Verbovetsky

    Research output: Contribution to journalArticleAcademicpeer-review

    9 Citations (Scopus)
    86 Downloads (Pure)
    Original languageUndefined
    Article number10.1007/s10440-006-9034-5
    Pages (from-to)143-178
    Number of pages36
    JournalActa applicandae mathematicae
    Volume90
    Issue number10/1-2
    DOIs
    Publication statusPublished - 2006

    Keywords

    • MSC-35Q53
    • MSC-37K05
    • IR-66694
    • METIS-237697
    • EWI-8394

    Cite this